# SDR SWAA2023101698518

- Difficulty date: September 8, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA400 AT LEVEL STR26L FWD CARGO COMPARTMENT 2023-569510<[01] REPLACED NEW ANGLE - CLIP LOCATED STA400 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-400 #DWG: 143A7505 SHEET: 2 REV:B AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED NEW ANGLE - CLIP LOCATED STA400 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-400 #DWG: 143A7505 SHEET: 2 REV:B AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED RII
